# SDR ABXA9900303

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Engine: Pwa JT3D7
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D491C
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT INTO ONT, WITH POWER REDUCED TO IDLE, NR 1 ENG LOW OIL PRESS LIGHT ILLUMINATED.  OIL PRESS IND 42 PSI.  SHUT NR 1 ENGINE DOWN, OIL PRESS WAS 7 PSI DURING DESCENT AND APPROACH FOR 8 MINUTES.  INSPECTED MAIN OIL FILTER, NO CONTAMINATION FOUND.  CHECKED CONNECTORS AND WIRING, CLEANED CONTACTS ON OIL PRESSURE WARNING SWITCH AND OIL PRESSURE WARNING SWITCH, NO DEFECTS NOTED.  NON SUBSEQUENT FLIGHT DURING TAXI OUT, NR 1 LOW OIL PRESSURE LIGHT ILLUMINATED, OIL PRESS INDICATED 42 PSI  AT IDLE.  VERIFIED OIL PRESSURE SWITCH DEFECTIVE.  REPLACED SWITCH.
